# SDR 2005UALA00953

- Difficulty date: August 6, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 40,427 hours, 14,082 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BS 1680 TO 1720, RBL 51 METAL FLOOR CORRODED.  REMOVE GALLEY MOUNT FOR ACCESS,  REMOVE CORROSION AND INSTALL DOUBLER, ALODINE, PRIME, AND PAINT PER SRM 51-20-01.
